# SDR 20010502CW010

- Difficulty date: March 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N5444X
- Make and model: Skrsky S76A
- Aircraft serial: 760174
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Misaligned
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXHAUST ASSEMBLY WAS SENT TO A REPAIR STATION FOR OVERHAUL.  UPON REINSTALLATION IT WAS FOUND THAT THE RIGHT HAND EXHAUST PIPE CONTACTED THE NR 5 CYLINDER INTAKE PIPE.
